Improved Exponential Estimator in Stratified Random Sampling


Singh R., Kumar M., Chaudhary M. K. , KADILAR C.

PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.5, no.2, pp.67-82, 2009 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 2
  • Publication Date: 2009
  • Title of Journal : PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH
  • Page Numbers: pp.67-82

Abstract

In this article we have considered the problem of estimating the population mean. Y. in the stratified random sampling using the information of an auxiliary variable x which is correlated with y and suggested improved exponential ratio estimators in the stratified random sampling. The mean square error (MSE) equations for the proposed estimators have been derived and it is shown that the proposed estimators under optimum condition performs better than estimators suggested by Singh et al. (2008). Theoretical and empirical findings are encouraging and support the soundness of the proposed estimators for mean estimation.